I get unconscious due to fits, what should I do?

Hello sir my name is (…), I want some suggestions about my health problem. Seven years back I had TB tumors in left side brain and I used FORECOX tablets two years. After that repeatly i was getting small disturbance with one month duration but didn’t consultant any one.Six months back I had consult neurology doctor and he said those disturbance were FITS and he suggested EPITOIN tablets 3 caps every day. And that tablet is working and disturbance almost cleared but today first time I get unconscious due to that disturbance. What happens to me? And what should I do?


This Question Is Open to Answers -Post Your Comment Below

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

In my opinion you have recurrence of Tb brain tumor
I suggest you see your neurologist immediately
He may recommend same course of treatment
Good Luck

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Welcome to question doctors.com
That may be a recurrence and must be assessed by EEG and MRI..
See your neurologist for a treatment prescription upgrade .

Dr Mahaveer
Member
Dr Mahaveer

hi
i do not feel this is a recurrence of TB. You have completed 2 years course of the TB tablets and you should not be getting TB again.
I feel you may have missed a dose of eptoin or the dose may be insufficient. consult your doctor and get yourself examined and get the dose adjusted.
Thanks

shw12
Member
shw12

HI
ONCE YOU HAVE TAKEN FORECOX,THEN LESS LIKELYHOOD OF GETTING BACK TB. SEE IF YOU HAVE SYMPTOMS OF TB LIKE EVENING RISE OF FEVER,WEIGHT LOSS OR NAUSEA.
SUCH GIDDINERSS EPISODES DO OCCUR ONCE IN A WHILE WHEN YOU ARE ON EPTOIN. CONSULT A NEUROLOGIST AND GET A EEG DONE.

mrsshalini14
Member
mrsshalini14

hello there
i do not think there is any need to panic . this is an expected side effect and can happen sometimes. just to be on safer side, get MRI and EEG done.
consult a neurologist

wpDiscuz